Skip to content

Cyclic Dominance in Evolutionary Games

Szolnoki, A., Mobilia, M., Jiang, L., Szczesny, B., Rucklidge, A. M., & Perc, M. (2014). Cyclic Dominance in Evolutionary Games: A Review. Journal of The Royal Society Interface, 11(100).

Type
Journal article
Intellectual base
Primary research
Year
2014
Volume
11
Issue
100
DOI
10.1098/rsif.2014.0735
DOI registrant
The Royal Society
Link
https://doi.org/10.1098/rsif.2014.0735
Cited from
information_theory

Cited by

1 citation across 1 artifact.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:7560e040cdda · see in the full table